Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2011 | Preprint | LibreCat-ID: 51537
J. Hilgert, S. Hansen, and M. Schröder, “Patterson--Sullivan distributions in higher rank.” 2011.
LibreCat
| Download (ext.)
2011 | Preprint | LibreCat-ID: 51536
J. Hilgert, A. Alldridge, and W. Palzer, “Integration on Non-Compact Supermanifolds.” 2011.
LibreCat
| Download (ext.)
2011 | Book | LibreCat-ID: 51494
J. Hilgert and K.-H. Neeb, An Introduction to the Structure and Geometry of Lie Groups. New York: Springer, 2011.
LibreCat
| Download (ext.)
2011 | Journal Article | LibreCat-ID: 40073
T. Luks, “Hardy spaces for the Laplacian with lower order perturbations,” Studia Mathematica, vol. 204, no. 1, pp. 39–62, 2011, doi: 10.4064/sm204-1-3.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 39911
M. Rösler and H. Remling, “The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform,” International Mathematics Research Notices, no. 18, pp. 4200–4225, 2011, doi: 10.1093/imrn/rnq239.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 39921
M. Rösler and M. Voit, “Limit theorems for radial random walks on p × q-matrices as p tends to infinity,” Mathematische Nachrichten, vol. 284, no. 1, pp. 87–104, 2011, doi: 10.1002/mana.200710235.
LibreCat
| DOI
2010 | Journal Article | LibreCat-ID: 51402
J. Hilgert, M. Zirnbauer, and A. Alldridge, “Chevalley’s Restriction Theorem for Reductive Symmetric Superpairs,” J. Algebra, vol. 323, pp. 1159–1185, 2010.
LibreCat
2010 | Journal Article | LibreCat-ID: 51401
J. Hilgert and A. Alldridge, “Invariant Berezin integration on homogeneous supermanifolds,” J. Lie Theory, vol. 20, pp. 65–91, 2010.
LibreCat
2010 | Journal Article | LibreCat-ID: 39924
M. Rösler, “Positive convolution structure for a class of Heckman–Opdam hypergeometric functions of type BC,” Journal of Functional Analysis, vol. 258, no. 8, pp. 2779–2800, 2010, doi: 10.1016/j.jfa.2009.12.007.
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 51404
J. Hilgert and A. Pasquale, “Resonances and Residue Operators for Symmetric Spaces of Rank One,” J. Math. Pures Appl., vol. 91, pp. 495–507, 2009.
LibreCat
2009 | Journal Article | LibreCat-ID: 51403
J. Hilgert, S. Keliny, and S. Hansen, “Asymptotic K-support and Restrictions of Representations,” Representation Theory, vol. 13, pp. 460–469, 2009.
LibreCat
2009 | Journal Article | LibreCat-ID: 51405
J. Hilgert and G. Zhang, “Segal-Bargmann and Weyl Transforms on Compact Groups,” Monatsh. Math., vol. 158, pp. 85–305, 2009.
LibreCat
2009 | Book Chapter | LibreCat-ID: 51467
J. Hilgert and A. Pohl, “Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One,” in Infinite Dimensional Harmonic Analysis IV, J. Hilgert and et al., Eds. Singapore: World Scientific, 2009.
LibreCat
2009 | Preprint | LibreCat-ID: 51541
J. Hilgert, T. Kobayashi, G. Mano, and J. Möllers, “Orthogonal polynomials associated to a certain fourth order differential equation.” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51542
J. Hilgert, T. Kobayashi, G. Mano, and J. Möllers, “Special functions associated to a certain fourth order differential equation.” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51540
J. Hilgert and M. Schröder, “Patterson--Sullivan distributions for rank one symmetric spaces of the noncompact type.” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51539
J. Hilgert and A. Alldridge, “Invariant Berezin integration on homogeneous supermanifolds.” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51543
J. Hilgert, S. Hansen, and S. Keliny, “Asymptotic K-Support and Restrictions of Representations.” 2009.
LibreCat
| Download (ext.)
2009 | Book (Editor) | LibreCat-ID: 51590
J. Hilgert, A. Hora, T. Kawazoe, K. Nishiyama, and M. Voit, Eds., Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability. World Scientific, 2009.
LibreCat
2009 | Conference Paper | LibreCat-ID: 39950
M. Rösler, “Convolution algebras for multivariable Bessel functions,” in Infinite Dimensional Harmonic Analysis IV, 2009, pp. 255–271, doi: 10.1142/9789812832825_0017.
LibreCat
| DOI